# SDR SWAA2022022429759

- Difficulty date: October 12, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 63,278 hours, 37,225 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING PANEL 621YB HAS DISBONDED FWD I/B CORNER (MARKED) / REPAIRED RH WING PANEL 621YB DISBOND ON FWD I/B CORNER I.A.W 737 SRM 57-41-01-2R-1 PARA 1; 4E TABLE 202; 250Ï¿½F CURE PER 51-70-05 REPAIR 10
